| Model Number |
3243 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212); Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the burr became stuck in the lesion and the shaft broke.The 80% stenosed target lesion was located in a moderately tortuous and severely calcified left main (lm) vessel.A 1.75mm rotapro was selected for use atherectomy procedure.During procedure, the rota pro stalled and the rota pro burr became stuck in the stenosis.The rotapro catheter continued to rotate distal to the rotpro burr.The drive shaft became loose and detached.A guide catheter was advanced for support.The guide catheter was pushed into the vessel to remove the detached portion of the drive shaft and rotapro burr.The fractured rotapro device was completely removed from the patient.The procedure was completed with non-complaint balloons and stents.No patient complications were reported.
Additional Manufacturer Narrative
The event date was note reported.The first date of the month of the aware date was entered as an estimate.Initial reporter phone: (b)(6).